# SDR FDKA200608202

- Difficulty date: August 13, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 13,962 hours, 12,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6088 MCO.  THE EMERGENCY EXIT LIGHT INOP AT ROW 12.  MAINTENANCE SECURED THE CONNECTOR.
